Spline-operational calculus and numerical solution of integral convolution equations of the first kind
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 316-329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a15,
author = {V. A. Zheludev},
title = {Spline-operational calculus and numerical solution of integral convolution equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {316--329},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a15/}
}
TY - JOUR AU - V. A. Zheludev TI - Spline-operational calculus and numerical solution of integral convolution equations of the first kind JO - Differencialʹnye uravneniâ PY - 1992 SP - 316 EP - 329 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a15/ LA - ru ID - DE_1992_28_2_a15 ER -
V. A. Zheludev. Spline-operational calculus and numerical solution of integral convolution equations of the first kind. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 316-329. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a15/